Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

K. Ham, Y. Jeon, J. Kang, N. Kim, W. Lee, Y. Lee, S. Ryu and H. Yang, “IFP Rings and Near-IFP Rings,” Journal of the Korean Mathematical Society, Vol. 45, No. 3, 2008, pp. 727-740. doi:10.4134/JKMS.2008.45.3.727

has been cited by the following article: